Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Mild low grade fever, chills in both legs, weight loss, night sweats. Positive montex test. Treatment?

i am suffering low mild grade fever 99.3F afternoon fever 11.00am to8.00pm only (no fever between8.00pmto10.00a.m),with chills in both legs,1.5kg weight loss ,slight loss of appetite ,& night sweat, first montex test was -ve &it was retest +ve after35days, platelet count 0000 2months before & now0000,Hb 16.9g/dl.I had T.B.infection20yrs back swelling lymph node in neck & treated at that time.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there may be possibility of tubercular infection.
Positive montex test, low grade fever, and eight loss suggests the diagnosis.
You should consult with internal medicine specialist and should go for thorough check up.
You should go for complete hemogram, erythrocyte sedimentation rate, chest x ray and ANA.
You should also go for Quantiferon TB gold: highly specific for tubercular etiology.
Take care,
Dr. Mayank Bhagava
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor